Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Weights on cohomology, invariants of singularities, and dual complexes
Authors: Arapura, Donu; Bakhtary, Parsa; Włodarczyk, Jaroslaw
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Mathematische Annalen
Volume: 357
Issue / Number: 2
Start Page: 513
End Page: 550
Document Type: Article
ID: 669554.0
 
Full text / Content available
An abelian category of motivic sheaves
Authors: Arapura, Donu
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Advances in Mathematics
Volume: 233
Start Page: 135
End Page: 195
Document Type: Article
ID: 681942.0
 
Full text / Content available
Kodaira dimension of symmetric powers
Authors: Arapura, Donu; Archava, Sviatoslav
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Proceedings of the American Mathematical Society
Volume: 131
Issue / Number: 5
Start Page: 1369
End Page: 1372
Document Type: Article
ID: 195167.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.